Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the factorization of squarefree integers


Author: Abe Sklar
Journal: Proc. Amer. Math. Soc. 3 (1952), 701-705
MSC: Primary 10.0X
MathSciNet review: 0050620
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, On some asymptotic formulas in the theory of the “factorisation numerorum.”, Ann. of Math. (2) 42 (1941), 989–993. MR 0005516 (3,165b)
  • [2] G. H. Hardy and S. Ramanujan, The normal number of prime factors of a number n, Quart. J. Math. vol. 48 (1920) pp. 76-92. Reprinted as No. 35 of Ramanujan's Collected papers.
  • [3] E. Hille, A problem of factorisatio numerorum, Acta Arithmetica vol. 2 (1936) pp. 134-144.
  • [4] S. Ikehara, A theorem in factorisatio numerorum, Tôhoku Math. J. vol. 44 (1938) pp. 162-164.
  • [5] Shikao Ikehara, On Kalmár’s problem in “Factorisatio Numerorum.” II, Proc. Phys.-Math. Soc. Japn (3) 23 (1941), 767–774. MR 0015080 (7,365h)
  • [6] L. Kalmar, A factorisatio numerorum problemájáról, Matematikai és Fizikai Lapok vol. 38 (1931) pp. 1-15.
  • [7] -, Über die mittlere Anzahl der Produktdarstellungen der Zahlen, Acta Litterarum ac Scientarum Szeged vol. 5 (1931) pp. 95-107.
  • [8] K. Knopp, Theory and application of infinite series, Blackie, 1928.
  • [9] U. Kühnel, Über die Anzahl der Produktdarstellungen der positiven ganzen Zahlen, Archiv, der Mathematik vol. 2 (1949-50) pp. 215-219.
  • [10] D. N. Sen, A problem on “factorisatio numerorum.”, Bull. Calcutta Math. Soc. 33 (1941), 1–8. MR 0006191 (3,269e)
  • [11] A. Strehler, A result in factorisatio numerorum, unpublished, Bull. Amer. Math. Soc. Abstract 54-11-444.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0050620-1
PII: S 0002-9939(1952)0050620-1
Article copyright: © Copyright 1952 American Mathematical Society